# SDR MASA2010032600249

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 30,763 hours, 25,713 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LG AND FLAP IND IN FLT AT 3 DEG UNCOMM.  REPLACED 3A HYDRAULIC PUMP SYSTEMS, OP CHECKED GOOD.
